Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the $ M\sb {23}$- and $ {\rm Fi}\sb {23}$-minimal parabolic geometries


Authors: Peter Rowley and Louise Walker
Journal: Proc. Amer. Math. Soc. 121 (1994), 317-322
MSC: Primary 51E24; Secondary 20D08
DOI: https://doi.org/10.1090/S0002-9939-1994-1239804-1
MathSciNet review: 1239804
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Characterizations of the minimal parabolic geometries for the sporadic simple groups $ {{\text{M}}_{23}}$ and $ {\text{Fi}}_{23}$ are presented.


References [Enhancements On Off] (What's this?)

  • [1] M. Aschbacher, Flag structures on Tits geometries, Geom. Dedicata 14 (1983), 21-32. MR 701748 (84m:51010)
  • [2] J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, and R. A. Wilson, An atlas of finite groups, Oxford Univ. Press, London, 1985. MR 827219 (88g:20025)
  • [3] A. Ivanov and S. Shpectorov, The P-geometry for $ {{\text{M}}_{23}}$ has no nontrivial 2-coverings, European J. Combin. 11 (1990), 373-379. MR 1067208 (91j:51018)
  • [4] P. Kleidmann and R. Wilson, The maximal subgroups of $ {\text{Fi}}_{22}$, Math. Proc. Cambridge Philos. Soc. 102 (1987), 17-23. MR 886431 (88j:20015a)
  • [5] H. Lüneburg, Transitive Erweiterungen Endlicher Permutationsgruppen, Lecture Notes in Math., vol. 84, Springer-Verlag, New York, 1969. MR 0241518 (39:2858)
  • [6] T. Meixner, Some polar towers, European J. Combin. 12 (1991), 397-416. MR 1129811 (92i:51023)
  • [7] M. Ronan and G. Stroth, Minimal parabolic geometries for the sporadic groups, European J. Combin. 5 (1984), 59-92. MR 746047 (85e:20020)
  • [8] P. Rowley and L. Walker, On the $ {\text{Fi}}_{22}$-minimal parabolic geometry. I, II, preprints, 1991. MR 1397799 (97f:51022)
  • [9] G. Stroth and S. K. Wong, Some chamber systems belonging to sporadic simple groups, Proc. London Math. Soc. (3) 65 (1992), 505-554. MR 1182101 (93h:20019)
  • [10] J. Tits, A local approach to buildings, The Geometric Vein, Springer, New York, 1981, pp. 519-547. MR 661801 (83k:51014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 51E24, 20D08

Retrieve articles in all journals with MSC: 51E24, 20D08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1239804-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society